# SDR UIEA2018071601472

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 77,948 hours, 12,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION BETWEEN STA 790 AND STA 850 LBL 11.33. REPAIR DAMAGED AREA IAW EI NO T2018A-3366 REV 1 JOB COMPLETED AND CONDITION CHECK NORMAL.
